# SDR UPS06848740

- Difficulty date: December 8, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Condition: Loose
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE:N/A BTB - CAPT'S SLIDING WINDOW WILL NOT OPEN.  FOUND TOP FWD WINDOW GUIDE OFF TRACK.  TIGHTENED TRACK AND RE-INSTALLED GUIDE.  OPS CHECK GOOD.
